Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 22, Issue.: 4

Original Research Article

A MATHEMATICAL MODEL FOR TB/HIV CO-INFECTION TREATMENT AND TRANSMISSION MECHANISM

 

ADEBOYE AZEEZ1*, JAMES NDEGE1, RUFFIN MUTAMBAYI1 AND YONGSONG QIN1

1Department of Statistics (Biostatistics and Epidemiology), University of Fort Hare, Alice, Eastern Cape, South Africa.

Abstracts

Keywords :

Epidemiology; infection; immunology; prevalence; stability.